I would like to inquire about the side effect of irregular bleeding after a contouring injection procedure.

 

Hello. I am an office worker looking into contouring injections to smooth out my double chin.

While looking into the procedure, I often came across reviews stating that people experienced irregular bleeding or had their menstrual cycles disrupted after receiving contouring injections,

I don't know if it's just me being overly cautious or if it's a baseless fear, but I am worried.


Can contouring injections actually affect female hormones or the endocrine system and cause irregular bleeding? I have heard that this is due to the steroids in the injection, so I am wondering if this is a problem with the composition of the ingredients.

 

If so, I am posting this to find out if the contouring injections I am undergoing can be performed using ingredients that do not contain steroids, and if it is possible to prevent side effects.
please.

윤곽주사 시술 후 부정출혈 부작용 문의드립니다.

Comments0

Popular in General Q&A

See more in General Q&A